# SDR 2005UALA00948

- Difficulty date: September 6, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 49,952 hours, 27,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 747 Str 24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS LIGHTNING STRIKE DAMAGE AT STA 747 STR 24R.
